Vol. 4, No. 5, 2011

Download this issue
Download this article. For screen
For printing
Recent Issues

Volume 6
Issue 7, 1535–1791
Issue 6, 1243–1533
Issue 5, 1001–1242
Issue 4, 751–1000
Issue 3, 515–750
Issue 2, 257–514
Issue 1, 1–256

Volume 5, Issues 1–5

Volume 4, Issues 1–5

Volume 3, Issues 1–4

Volume 2, Issues 1–3

Volume 1, Issues 1–3

The Journal
Cover
About the Cover
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Periodic solutions of nonlinear Schrödinger equations: a paradifferential approach
639–676

Jean-Marc Delort

Standing ring blowup solutions for cubic nonlinear Schrödinger equations
677–727

Ian Zwiers

Non-Weyl resonance asymptotics for quantum graphs
729–756

E. Brian Davies and Alexander Pushnitski

Improved lower bounds for Ginzburg–Landau energies via mass displacement
757–795

Étienne Sandier and Sylvia Serfaty